# SDR DALA2021061103185

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-379 Rbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON OUTB SEAT TRACK FROM STA 377.7 TO STA 379 AND LBL 45.5 AT PASSENGER COMPARTMENT (IN REF NRC: 00677). CORRECTIVE ACTION: SUMMARY OF NRC 00862 (CORROSION LEVEL 2 ): SEAT TRACK FROM STA 377.7 TO STA 379 AND LBL 45.5 AT PASSENGER COMPARTMENT WAS REPLACED PER B757-200 SRM. (1836558)
